# SDR FQAR201802282011

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N297PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843506
- Aircraft time: 18,930 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 62483002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A PART THAT FORMS THE FORWARD FRAME OF THE CABIN DOOR SILL WAS FOUND CRACKED. CRACKING WAS THROUGH RIVET HOLES THAT CONTAINED LOOSE, WORKING RIVETS. STRESS TO THIS AREA OF STRUCTURE IS SUSPECTED TO BE CAUSED BY THE CABIN DOOR WHICH IS MOUNTED ADJACENT; CABIN DOOR IS USED AS A HANDHOLD BY PILOTS ENTERING/EXITING CABIN.
